# SDR CALA0400641

- Difficulty date: September 17, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 14,182 hours, 5,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY BATTERY PACK AT LT SEAT ROW 20 & 21 (STA 1250) FAILED TEST.  THE BATTERY PACK WAS REMOVED AND REPLACED IAW MM 33-51-00.
